Itching is considered a severe allergic reaction to the medication, you must seek immediate medical attention.
Crestor Side Effects
Please note - some side effects for Crestor may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
Side Effects of Crestor - for the Consumer
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Crestor:
Constipation; headache; nausea; stomach pain; weakness.
Seek medical attention right away if any of these SEVERE side effects occur when using Crestor:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); bloody or dark urine; change in the amount of urine produced; chest pain; joint pain; muscle pain, tenderness, or weakness (with or without fever or fatigue); pale stools; severe or persistent headache; severe or persistent nausea, vomiting, or stomach pain; swelling of the hands, ankles, or feet; yellowing of the eyes or skin.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
All the best and take care,
Pain in your legs if you do a lot of driving can be a sign of phlebitis. Do you have red, hot & sore spots on your legs too? Phlebitis is very dangerous condition. Please talk to you physician about these problems you have stated. This is not normal & can be side effects as listed by Maso. Take care...
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking Simvastatin for 2-1/2 years and recently experienced musle aches and pains all over. My
Posted 28 Nov 2009 • 2 answers
Posted 9 Jan 2010 • 1 answer
Posted 25 Dec 2010 • 1 answer
Posted 18 Nov 2015 • 1 answer
I'm 39 and I've recently been diagnosed with high cholesterol and been put on a generic Crestor, and
Posted 23 Apr 2017 • 0 answers